# SDR AWXA9700145

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY BS 1590, LBL 17, WL 155.  REMOVED FLOOR TO SIDEWALL SUPPORT FROM BS 1530 TO 1640, LBL 17.  REPAIRED AREA AT BS 1564 TO 1569, LBL 13 AND REINSTALLED FLOOR TO SIDEWALL PER SRM 51-70-13 AND 51-40-02.
